Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2525743
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Olav Kallenberg
Title: Probabilistic symmetries and invariance principles
Additional book information: Probability and its Applications, Springer, New York, 2005, xii+510 pp., ISBN 978-0387-25115-8, US$94.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Persi Diaconis
Affiliation: Stanford University
Journal: Bull. Amer. Math. Soc. 46 (2009), 691-696
MSC (2000): Primary 60G09
Published electronically: April 27, 2009
Review copyright: © Copyright 2009 American Mathematical Society